# SDR DALA2024070206707

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 49,446 hours, 24,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 4L DOOR ARMING HANDLE(RED/BLACK) ONLY MOVES TO MID RED RANGE. KNUCKLE KNOCKER EXTENDED AND SLIDE LIGHT ILLUMINATED. JUST YELLOW/BLACK HANDLE WOULD NOT MOVE FULLY RIGHT. CORRECTIVE ACTION:CLEARED DEBRIS FROM GIRT BAR FOOT. SLIDE ARMS NML PER B757 AMM 25-66. (6191793)
